MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS INTERNAL CUSTOM CAST ABUTMENT

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS INTERNAL CUSTOM CAST ABUTMENT
Model Number PGHYB
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report is a summary of eleven (11) malfunction events.A review of the event(s) involved a device experiencing a broken abutment or abutment hex.No adverse event patient information was reported.No information regarding patient demographics have been provided.

Brand Name
BIOHORIZONS INTERNAL CUSTOM CAST ABUTMENT
Common Device Name
INTERNAL CUSTOM CAST ABUTMENT
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key16859943
Report Number1060818-2023-05272
Device Sequence Number5717928
Product Code NHA
UDI-Device Identifier00847236012106
UDI-Public00847236012106
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPGHYB
Device Catalogue NumberPGHYB
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown